# SDR FDEA202012083069

- Difficulty date: December 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 3,455 hours, 1,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 3,163 hours, 1,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE FLAP LOWER SURFACE IS DELAMINATED 2" FORWARD OF TRAILING EDGE AND 7" INBOARD OF THE OUTBOARD EDGE.  REPAIRED RIGHT WING INBOARD TRAILING EDGE AFT FLAP LOWER SURFACE, IAW B767 SRM 57-53-01-2R FIGURE 201 DETAIL 3, 51-70-10-2R REPAIR 2, AND 51-70-03-0G PARA 5A.
